Open Journal of Applied Sciences

Open Journal of Applied Sciences

ISSN Print: 2165-3917
ISSN Online: 2165-3925
www.scirp.org/journal/ojapps
E-mail: ojapps@scirp.org
"Collocation Method for Nonlinear Volterra-Fredholm Integral Equations"
written by Jafar Ahmadi Shali, Parviz Darania, Ali Asgar Jodayree Akbarfam,
published by Open Journal of Applied Sciences, Vol.2 No.2, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top